BLEEDING WHILE ON TAMOXIFEN AND ZALODEX.

Hi, I have been on Tamoxifen for about 2 years now, and Zalodex for about 1.5 years.

  • while I was on Tamoxifen for about 3-4 months (before Zalodex), my period returned.

  • it then stopped after I am on Zalodex.

 

A few days ago, I notice slight bleeding (period like, but not heavy) from my vagina.

 

  1. Is this called vagina bleeding ? Or is it called period ?

 

  1. Why does this happen ? I thought with Zalodex, my period stops until I stop taking Zalodex ? 

 

  1. What kind of scan is suitable for this situation I am in ?

 

Feeling quite concern.

Hi Cecilla-Rose-Ann,

I am sorry to hear you are experiencing these side effects and I am sure users will be along to support soon. I have moved your post to ourhormone therapy board to give users more of a chance to respond. 

In the meantime you may want to call ourhelpline at 0808 800 6000 who will be able to talk you through any questions you have and offer a friendly ear. The opening hours are below.

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm,
Saturday, 9am-1pm

Best wishes, 

Lizzy 

Hi Cecilia Rose Ann
I was just wondering what happened re this?
Did you get it checked out? I have been on zoladex for nearly two years as well as tamoxifen and I have just started having some bleeding too (feels like the end of a period)…
I will speak to someone to get it checked but wondered if you resolved it xx